# SDR AALA202512245002

- Difficulty date: November 13, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,715 hours, 34,055 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON MLG FWD HINGE FITTING RH SIDE, AFT LUG POSITION. CRACK LENGTH IS L= 0.180 INCH. MAINTENANCE REPLACED MLG FWD HINGE FITTING RH SIDE IAW EA 369995 AND REPAIR DWG R53370500 ISSUE F, A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001.
